Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the holonomy group of manifolds with certain structures


Authors: D. E. Blair and A. P. Stone
Journal: Proc. Amer. Math. Soc. 21 (1969), 73-76
MSC: Primary 53.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0236839-8
MathSciNet review: 0236839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. Hatakeyama, On the integrability of a structure defined by two semi-simple O-deformable vector 1-forms which commute with each other, Tôhoku Math. J. (2) 17 (1965), 171-177. MR 0184164 (32:1637)
  • [2] N. Jacobson, Lectures in linear algebra, Van Nostrand, Princeton, N. J., 1953. MR 0053905 (14:837e)
  • [3] E. T. Kobayashi, A remark on the Nijenhuis tensor, Pacific J. Math. 12 (1962), 963-977. MR 0150684 (27:678)
  • [4] A. Nijenhuis and W. B. Woolf, Some integration problems in almost complex manifolds, Ann. of Math. 77 (1963), 424-489. MR 0149505 (26:6992)
  • [5] A. P. Stone, Generalized conservation laws, Proc. Amer. Math. Soc. 18 (1967), 868-873. MR 0217716 (36:805)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.70

Retrieve articles in all journals with MSC: 53.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236839-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society